# SDR 96FDEA01025

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 2612 · Fire Detection
- Part: Fire Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENG FIRE LIGHT INTERMITTENT IND DURING CLIMBOUT.  FIRE TEST CHECKED GOOD, NO SECONDARY INDICATIONS.  INSPECTED FIRE LOOP AND FOUND LOOSE CONNECTOR, RESEATED SAME AND CHECKED AS PER MM 26-11-01, NO FAULTS NOTED.  RAN NR 1 ENG PER JET HANDBOOK, NO FAULTS NOTED OK FOR SERVICE.
